The Open UniversitySkip to content
 

Obstructions to directed embeddings of Eulerian digraphs in the plane

Bonnington, P.; Hartsfield, N. and Siran, J. (2004). Obstructions to directed embeddings of Eulerian digraphs in the plane. European Journal of Combinatorics, 25(6) pp. 877–891.

DOI (Digital Object Identifier) Link: http://doi.org/10.1016/j.ejc.2003.06.006
Google Scholar: Look up in Google Scholar

Abstract

A 2-cell embedding of an Eulerian digraph in a closed surface is said to be directed if the boundary of each face is a directed closed walk in G. We prove Kuratowski-type theorems about obstructions to directed embeddings of Eulerian digraphs in the plane.

Item Type: Journal Article
ISSN: 0195-6698
Academic Unit/Department: Faculty of Science, Technology, Engineering and Mathematics (STEM) > Mathematics and Statistics
Faculty of Science, Technology, Engineering and Mathematics (STEM)
Item ID: 8085
Depositing User: Jozef Širáň
Date Deposited: 14 Jun 2007
Last Modified: 04 Oct 2016 10:02
URI: http://oro.open.ac.uk/id/eprint/8085
Share this page:

Altmetrics

Scopus Citations

▼ Automated document suggestions from open access sources

Actions (login may be required)

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk